Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 97, Number 2

All articles in this issue are freely accessible.

On the group of all homeomorphisms of a manifold
Gordon M. Fisher.
Trans. Amer. Math. Soc. 97 (1960), 193-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117712
Isotopies in $3$-manifolds
J. M. Kister.
Trans. Amer. Math. Soc. 97 (1960), 213-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120628
Periodicity modulo $m$ and divisibility properties of the partition function
Morris Newman.
Trans. Amer. Math. Soc. 97 (1960), 225-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115981
A construction for the normalizer of a ring with local unit with applications to the theory of $L$-algebras
Barron Brainerd.
Trans. Amer. Math. Soc. 97 (1960), 237-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151494
Martingales in a $𝜎$-finite measure space indexed by directed sets
Y. S. Chow.
Trans. Amer. Math. Soc. 97 (1960), 254-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121835
On automorphisms of Lie algebras of classical type. III
George B. Seligman.
Trans. Amer. Math. Soc. 97 (1960), 286-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123644
On bounded matrices and kinematic similarity
C. E. Langenhop.
Trans. Amer. Math. Soc. 97 (1960), 317-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114980
On Amitsur’s complex
Alex Rosenberg and Daniel Zelinsky.
Trans. Amer. Math. Soc. 97 (1960), 327-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121391
The asymptotic expansions for the odd periodic Mathieu functions
Gertrude Blanch.
Trans. Amer. Math. Soc. 97 (1960), 357-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117365